# SDR AALA202203155637

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737*
- Aircraft serial: 31111
- Aircraft time: 33,576 hours, 13,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR SLIDE PACK RETAINING CLIPS LOOSE. ADJUSTED RETAINING CLIPS PER AMM 25-66-01.
